# SDR F3LA2009100500194

- Difficulty date: September 30, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 27,984 hours, 13,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: D5211009700000
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 C-CHECK, INSP NOTED THAT THE L1 DOOR HANDLE WAS ABLE TO CLOSE WITHOUT THE DOOR BEING IN THE CLOSED POSITION.  MX REMOVED AND REPLACED THE L1 DOOR HOOK ASSY IAW AMM 52-11-21-400-001.
